Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 690139, 16 pages
http://dx.doi.org/10.1155/2014/690139
Research Article

A New Approach to Fixed Point Results in Triangular Intuitionistic Fuzzy Metric Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran

Received 25 January 2014; Revised 11 March 2014; Accepted 15 March 2014; Published 15 April 2014

Academic Editor: Ngai-Ching Wong

Copyright © 2014 N. Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Hussain, S. Khaleghizadeh, P. Salimi, and Afrah A. N. Abdou, “A New Approach to Fixed Point Results in Triangular Intuitionistic Fuzzy Metric Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 690139, 16 pages, 2014. doi:10.1155/2014/690139